Article info

Download PDFPDF
Rapid onset of haemodynamic effects after angiotensin converting enzyme-inhibitor overdose: implications for initial patient triage
  1. Correspondence to:
 W S Waring
 Scottish Poisons Information Bureau, Royal Infirmary of Edinburgh, 51 Little France Crescent, Edinburgh EH16 4SA, UK; stephen.waring{at}ed.ac.uk
View Full Text

Citation

Lucas C, Christie GA, Waring WS
Rapid onset of haemodynamic effects after angiotensin converting enzyme-inhibitor overdose: implications for initial patient triage

Publication history

  • Accepted August 9, 2006
  • First published October 20, 2006.
Online issue publication 
October 20, 2006

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.